Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have had angiography done. Feeling discomfort in chest and a tingling sensation in hand. Any idea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I had an angiography carried out on me a year ago but I still have the same symptoms after excursion. I am a 49 year old male and I am 5ft 11" and I way 175 pounds. The symptoms I have are no different to the symptoms prior to all of my tests a year ago. When I run or brisk walk I get discomfort in my chest and a tingling sensation in my left hand.
Posted Mon, 15 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

The symptoms you mention can be seen in people with coronary artery disease.

Sometimes a single test would not be conclusive. Hence I suggest you to first go for a Stress test (Treadmill test).This will help to know whether the discomfort you are having is arising from the heart vasculature.If the test shows positive signs of coronary vessel disease , then going for a second Angiography would be essential.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor